Some General Instability Criteria (II).
Monatshefte für Mathematik, Tome 70 (1966), pp. 1-7
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1966__70_177312,
author = {T.A. Burton},
title = {Some {General} {Instability} {Criteria} {(II).}},
journal = {Monatshefte f\"ur Mathematik},
pages = {1--7},
year = {1966},
volume = {70},
zbl = {0152.08802},
url = {http://geodesic.mathdoc.fr/item/MOMA_1966__70_177312/}
}
T.A. Burton. Some General Instability Criteria (II).. Monatshefte für Mathematik, Tome 70 (1966), pp. 1-7. http://geodesic.mathdoc.fr/item/MOMA_1966__70_177312/